# SDR DALA2015120307372

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR LOWER SECTION OF FRAME SUPPORT ANGLE, 2ND FROM FWD END.  R & R SUPPORT ANGLE AT FWD CARGO DOOR LOWER SECTION OF FRAME IAW DWG 143N6603 AND SRM 51-40-02, ORIGINAL MATERIAL .094", MATERIAL LOSS IS 1" X 1"X.022" FOUND OUT OF  LIMITS REF SRM 52-30-02, ALLOWABLE DAMAGE 1, FIG 101 & DWG DAL 1505-100424.
